zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of multiple periodic solutions for delay Lotka-Volterra competition patch systems with harvesting. (English) Zbl 1168.34349
Summary: We establish some new and interesting sufficient conditions on the existence of multiple positive periodic solutions for a delay Lotka-Volterra competition patch system with harvesting. Our method is based on Mawhin’s coincidence degree and some novel techniques for defining the operator $N(u,\lambda )$ and obtaining a priori bounds.

34K13Periodic solutions of functional differential equations
92D25Population dynamics (general)
Full Text: DOI
[1] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[2] Cushing, J. M.: Integrodifferential equations and delay models in population dynamics, Lecture notes in biomathematics 20 (1977) · Zbl 0363.92014
[3] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics, Mathematics and its applications 74 (1992) · Zbl 0752.34039
[4] Gyori, I.; Ladas, G.: Oscillation theory of delay differential equations, (1991) · Zbl 0780.34048
[5] May, R. M.: Stability and complex in model ecosystem, (1974)
[6] Zhang, Z. Q.; Wang, Z. C.: Periodic solutions for a two-species nonautonomous competition Lotka -- Volterra system with time delay, J. math. Anal. appl. 265, 38-48 (2002) · Zbl 1003.34060 · doi:10.1006/jmaa.2001.7682
[7] Bereketoglu, H.; Györi, I.: Global asymptotic stability in a nonautonomous Lotka -- Volterra type system with infinite delay, J. math. Anal. appl. 210, 279-291 (1997) · Zbl 0880.34072 · doi:10.1006/jmaa.1997.5403
[8] Zhang, J. G.; Chen, L. S.; Chen, X. D.: Persistence and global stability for two-species nonautonomous competition Lotka -- Volterra system with time delay, Nonlin. anal. 37, 1019-1028 (1999) · Zbl 0949.34060 · doi:10.1016/S0362-546X(97)00705-0
[9] Fan, M.; Wang, K.; Jiang, D. Q.: Existence and global attractivity of positive periodic solutions of periodic n-species Lotka -- Volterra competition systems with several deviating arguments, Math. biosci. 106, 47-61 (1999) · Zbl 0964.34059 · doi:10.1016/S0025-5564(99)00022-X
[10] Zeng, G. Z.; Chen, L. S.; Chen, J. F.: Persistence and periodic orbits for two-species nonautonomous diffusion Lotka -- Volterra models, Math. comput. Model. 20, 69-80 (1994) · Zbl 0827.34040 · doi:10.1016/0895-7177(94)90125-2
[11] Wang, W.; Fergola, P.; Tenneriello, C.: Global attractivity of periodic solutions of population models, J. math. Anal. appl. 211, 498-511 (1997) · Zbl 0879.92027 · doi:10.1006/jmaa.1997.5484
[12] Li, Y. K.: Periodic solutions for delay Lotka -- Volterra competition system, J. math. Anal. appl. 246, 230-244 (2000) · Zbl 0972.34057 · doi:10.1006/jmaa.2000.6784
[13] Clark, C. W.: Mathematical bioeconomics, The optimal management of renewable resources (1990) · Zbl 0712.90018
[14] Brauer, F.; Soudack, A. C.: Coexistence of properties of some predator-prey systems under constant rate harvesting and stocking, J. math. Biol. 12, 101-114 (1981) · Zbl 0482.92015 · doi:10.1007/BF00275206
[15] Brauer, F.; Soudack, A. C.: On constant effort harvesting and stocking in a class of predator-prey systems, J. theor. Biol. 95, 247-252 (1982)
[16] Xiao, D. M.; Ruan, S. G.: Bogdanov -- Takens bifurcations in predator-prey systems with constant rate harvesting, Fields inst. Commun. 21, 493-506 (1999) · Zbl 0917.34029
[17] Chen, Y.: Multiple periodic solutions of delayed predator-prey systems with type IV functional responses, Nonlin. anal: real world appl. 5, 45-53 (2004) · Zbl 1066.92050 · doi:10.1016/S1468-1218(03)00014-2
[18] Gaines, R. E.; Mawhin, J.: Coincidence degree and nonlinear differential equations, (1977) · Zbl 0339.47031
[19] Xia, Y. H.; Cao, J. D.; Cheng, S. S.: Multiple periodic solutions of a delayed stage-structured predator-prey model with non-monotone functional responses, Appl. math. Modell. (2006) · Zbl 1167.34342
[20] Feng, F.; Chen, S.: Four periodic solutions of a generalized delayed predator-prey system, Appl. math. Comput. 181, 932-939 (2006) · Zbl 1112.34048 · doi:10.1016/j.amc.2006.01.058
[21] Zhang, Z. Q.; Tian, T. S.: Multiple positive periodic solutions for a generalized predator-prey system with exploited terms, Nonlin. anal: real world appl. (2006)
[22] Huusko, A.; Hyvarinen, P.: A high harvest rate induces a tendency to generation cycling in a freshwater fish population, J. anim. Ecol. 74, 525-531 (2005)